# SDR QXEA2011062400449

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - INTERNAL FUSELAGE AT STA X94.800 FRAME TIES AT STRINGER 30L TO 32L HAVE CORROSION.  REMOVED RIVETS FROM AFFECTED AREA IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 53-00-00-02-09.  REMAINING THICKNESS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-09.  ALODINED, PRIMED AND INSTALLED RIVETS IAW SRM 53-00-00-02-09 AND SRM 51-42-05-02-01. APPLIED CORROSION INHIBITING COMPOUND IAW SRM 53-00-00-02-09.
